skin-hair-icon

Acne on.cheeks

Hi I have oily skin..and have mild acne..only 12 days left for.my wedding ..is it a good idea to take sotret now..Will it effect in two weeks?? If yes how.much mg.?
views-icons 66 Views Bookmark this Answer
Bookmark
v

Doctor Answers (6) on Acne on.cheeks

doctor profile image
Dr. Suruchi Puri Delhi | Dermatologist/Cosmetologist
Answered
Tablet sotret is a big no in case you are getting married and by chance you conceive, there can be problems . Better meet a dermatologist for your condition and you have to take care for your make up during bridal or pre bridal sessions. Go for non comodogenic make ups or u can always consult us if you have any queries For more on it you are most welcome at our clinic at janak puri. U can also visit our website www.drsuruchipurimakeovers.com Anyways the best is to go for anti acne creams and Facewash All the best
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Skin care needs to be customized based on the presenting complaints. There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. ​​Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis. Acne scar and pores can be treated with subcisions, dermaroller, fractional CO2 lasers, chemical peels and likewise. Remember combining treatment modalities help to achieve desired results earlier. Your dermatologist will decide a treatment plan for you after a consultation. Apart from active pharmaceutical medicines, a healthy diet and lifestyle is mandatory to achieve results.
Next Steps
You should not start Sotret and there are many reasons, One common observation is that many patients have a flare up on starting Sotret and that is not that we want in your case. Moreover if you belong to family where pregnancy is a must within a year of marriage then again Sotret will cause huge problems. The best option for you is to camouflage and hide the acne rather than going for short cuts. A proper than be initiated once you are prepared and have ample time.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Indrashis Podder Kolkata | Dermatosurgeon
Answered
Sotret wont be of any help in such a short span. Actually hardly anything will reduce yoir acne in such a short time frame. Do consult a nearby dermatologist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Manasa Chintawar Hyderabad | Cosmetologist
Answered
I agree with Dr.Pallavi.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pallavi B Bangalore | Dermatologist
Answered
Since u have mild acne u can go for a chemical peel-salicylic acid peel which reduces the oilyness and inflammatory lesions. Following the peel topical anti acne can be used. Consult a dermatologist immediately and follow their advice
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Waghmare Nagpur | Dermatologist
Answered
Please visit a nearby dermatologist....it's always better to get examined by an expert rather than self diagnosis n treatment. Sometimes taking sotret might flare up acne initially.
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO